Please login or register.

Login with username, password and session length
Advanced search  

News:

Not a Forum member? You can still subscribe to our Free Newsletter

media

Author Topic: Anyone get worse sweating on hrt only 2 days in?  (Read 288 times)

Cheryl53!!!!

  • Member
  • *
  • Posts: 19
Anyone get worse sweating on hrt only 2 days in?
« on: May 25, 2024, 01:52:35 PM »

2 days in and seems sweating worse is this normal? Getting no sleep at all?
Logged

merrygoround

  • Member
  • *
  • Posts: 97
Re: Anyone get worse sweating on hrt only 2 days in?
« Reply #1 on: May 26, 2024, 11:43:26 AM »

Depends what you're taking.

Oestrogen makes hot flushes better but progesterone stops the oestrogen from working as well and if I take both there is no overall improvement at all.

What are you taking?
Logged

Cheryl53!!!!

  • Member
  • *
  • Posts: 19
Re: Anyone get worse sweating on hrt only 2 days in?
« Reply #2 on: May 26, 2024, 04:15:56 PM »

Depends what you're taking.

Oestrogen makes hot flushes better but progesterone stops the oestrogen from working as well and if I take both there is no overall improvement at all.

What are you taking?
I’m taking the estrogen gel and utrogestan orally my main symptoms are anxiety terrible insomnia
Logged

sheila99

  • Member
  • *
  • Posts: 5082
Re: Anyone get worse sweating on hrt only 2 days in?
« Reply #3 on: May 26, 2024, 04:19:02 PM »

I would ditch the utro for a couple of weeks and see how you are just on oestrogen. If you find it's utro causing problems you can either change to something else or use a sequi regime to give you mors time off it. I use a 6 week cycle.
Logged